# SDR UPS97824530

- Difficulty date: September 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 975400287
- Condition: Cracked
- Location: Bs 1160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FS 1160 ON CEILING RT SIDE AT C-3 PIT DOOR OPENING FLOORBEAM VERT STIFFENER IS CRACKED ON EDGE.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT STIFFENER IAW SRM 53-2-0, 51-1-20D, AND DWG 9754002.
